MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CORPORATION INTUITIVE 5MM CANNULA SEAL; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CORPORATION INTUITIVE 5MM CANNULA SEAL; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 400161
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/17/2017
Type of Reportable Event Malfunction
Event or Problem Description
"a piece tore off and fell into the abdomen.It was removed and the entire item was removed from the field" the device is a 5mm cannula seal for a da vinci case, the size of the piece that fell into patient is approximately the size of a pencil led.

Brand Name
INTUITIVE 5MM CANNULA SEAL
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES CORPORATION
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7103971
Report Number7103971
Device Sequence Number1934036
Product Code GCJ
UDI-Device Identifier00607915119775
UDI-Public(01)00607915119775(17)190404(30)01(10)1267415
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/28/2017
Report Date (Section F) 11/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/04/2019
Device Model Number400161
Device Catalogue Number400161
Device Lot Number1267415
Was the Report Sent to FDA? Yes
Device Age1 DY
Event Location Hospital
Date Report to Manufacturer11/28/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/11/2017
Patient Sequence Number1
Patient Age5 YR
Date Report Sent to FDA11/28/2017